# SDR ASOA20131007248

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 29,778 hours, 16,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FRAME 10 SEGMENT BETWEEN STRINGERS 9-10R WAS FOUND TO BE CRACKED,   MX R & R FRAME SEGMENT IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
